On point covers of parallel rectangles

Karolyi, Gyula (1991) On point covers of parallel rectangles. Periodica Mathematica Hungarica, 23 105-107.

Author Karolyi, Gyula
Title On point covers of parallel rectangles
Journal name Periodica Mathematica Hungarica   Check publisher's open access policy
ISSN 0031-5303
Publication date 1991
Sub-type Article (original research)
Volume 23
Start page 105
End page 107
Total pages 3
Place of publication Budapest, Hungary
Publisher Akademiai Kiado Rt.
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Fri, 17 Feb 2012, 16:08:20 EST by Kay Mackie on behalf of School of Mathematics & Physics